×

zbMATH — the first resource for mathematics

Sharp polynomial bounds on the number of scattering poles. (English) Zbl 0705.35099
Es wird die Streumatrix S(\(\lambda\)) untersucht für \(H_ 0=-\Delta\), \(H=-\Delta +V\) mit beschränktem meßbaren V mit kompaktem Träger in \({\mathbb{R}}^ n\) (n ungerade). Für N(r), die Zahl der Pole \(\lambda_ j\) der Streumatrix mit \(| \lambda_ j| \leq r\) wird die scharfe Abschätzung \(N(r)\leq C+Cr^ n\) bewiesen. Der Beweis ergibt sich durch eine Verbindung von Resultaten von R. Melrose und einer Determinantenformel aus der physikalischen Streutheorie.
Reviewer: J.Weidmann

MSC:
35P25 Scattering theory for PDEs
35J10 Schrödinger operator, Schrödinger equation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. Bardos, G. Lebeau, and J. Rauch, Scattering frequencies and Gevrey \(3\) singularities , Invent. Math. 90 (1987), no. 1, 77-114. · Zbl 0723.35058 · doi:10.1007/BF01389032 · eudml:143501
[2] I. T. Gohberg and M. G. Krein, Introduction to the Theory of Linear Nonself-Adjoint Operators , Translated from the Russian by A. Feinstein. Translations of Mathematical Monographs, Vol. 18, Amer. Math. Soc., Providence, RI, 1969. · Zbl 0181.13504
[3] L. Hörmander, The Analysis of Linear Partial Differential Operators I , Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 256, Springer-Verlag, Berlin, 1983. · Zbl 0521.35001
[4] A. Intissar, A polynomial bound on the number of the scattering poles for a potential in even dimensional spaces \(\mathbf R^ n\) , Comm. Partial Differential Equations 11 (1986), no. 4, 367-396. · Zbl 0607.35069 · doi:10.1080/03605308608820428
[5] P. D. Lax and R. S. Phillips, Scattering Theory , Pure and Applied Mathematics, vol. 26, Academic Press, New York, 1967. · Zbl 0186.16301
[6] P. D. Lax and R. S. Phillips, Decaying modes for the wave equation in the exterior of an obstacle , Comm. Pure Appl. Math. 22 (1969), 737-787. · Zbl 0181.38201 · doi:10.1002/cpa.3160220603
[7] P. D. Lax and R. S. Phillips, A logarithmic bound on the location of the poles of the scattering matrix , Arch. Rational Mech. Anal. 40 (1971), 268-280. · Zbl 0216.13002 · doi:10.1007/BF00252678
[8] A. Melin, Intertwining methods in multidimensional scattering theory , University of Lund, Dept. of mathematics, preprint, 1987. · Zbl 0618.35029 · numdam:JEDP_1986____A5_0 · eudml:93139
[9] A. Melin, Intertwining methods in the theory of inverse scattering , Internat. J. Quantum Chemistry 31 (1987), 739-746.
[10] R. B. Melrose, Scattering theory and the trace of the wave group , J. Funct. Anal. 45 (1982), no. 1, 29-40. · Zbl 0525.47007 · doi:10.1016/0022-1236(82)90003-9
[11] R. B. Melrose, Polynomial bound on the number of scattering poles , J. Funct. Anal. 53 (1983), no. 3, 287-303. · Zbl 0535.35067 · doi:10.1016/0022-1236(83)90036-8
[12] R. B. Melrose, Growth estimates for the poles in potential scattering , unpublished manuscript, 1984.
[13] R. B. Melrose, Polynomial bounds on the distribution of poles in scattering by an obstacle , Journées “Equations aux dérivées partielles”, Saint-Jean-des-Montes, 1984. · Zbl 0621.35073 · numdam:JEDP_1984____A3_0 · eudml:93108
[14] R. B. Melrose, Weyl asymptotics for the phase in obstacle scattering , Comm. Partial Differential Equations 13 (1988), no. 11, 1431-1439. · Zbl 0686.35089 · doi:10.1080/03605308808820582
[15] R. G. Newton, Noncentral potentials: The generalized Levinson theorem and the structure of the spectrum , J. Math. Phys. 18 (1977), no. 7, 1348-1357. · doi:10.1063/1.523428
[16] N. Shenk and D. Thoe, Resonant states and poles of the scattering matrix for perturbations of \(-\Delta\) , J. Math. Anal. Appl. 37 (1972), 467-491. · Zbl 0229.35072 · doi:10.1016/0022-247X(72)90289-2
[17] E. C. Titchmarsh, The Theory of Functions , Oxford University Press, Oxford, 1968. · Zbl 0005.21004
[18] M. Zworski, Distribution of poles for scattering on the real line , J. Funct. Anal. 73 (1987), no. 2, 277-296. · Zbl 0662.34033 · doi:10.1016/0022-1236(87)90069-3
[19] M. Zworski, Sharp polynomial bounds on the number of scattering poles of radial potentials , J. Funct. Anal. 82 (1989), no. 2, 370-403. · Zbl 0681.47002 · doi:10.1016/0022-1236(89)90076-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.